# SDR EIA2006199

- Difficulty date: July 15, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1920 S9l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLE CRACKS AT UPPER AFT CARGO DOOR CUTOUT.  FABRICATED AND INSTALLED REPAIR PER ECRA 470-53-294-2.
